×

zbMATH — the first resource for mathematics

Mixed problems of hyperbolic equations in a general domain. (English) Zbl 0218.35058

MSC:
35L30 Initial value problems for higher-order hyperbolic equations
35L15 Initial value problems for second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon: Problemes mixtes pour les equation hyperboliques d’order supereeur. Colloques sur les equations aux derevees partielles, C.N.R.S., 13-18 (1962). · Zbl 0231.35053
[2] M. Krzyzanski und J. Scauder: Quasiliniare Differentialgreichungen zweiter Ordnung vom hyperbolichen Typus. Studia Math., 6, 162-189 (1936). · Zbl 0017.26001
[3] S. Mizohata: The Theory of Partial Differential Equations. Iwanami Shoten, Tokyo (1965) (in Japanese). · Zbl 0263.35001
[4] R. Arima: On general boundary value problem for parabolic equation. J. Math. Kyoto Univ., 4, 207-244 (1964). · Zbl 0143.13902
[5] R. Sakamoto: Mixed problem for hyperbolic equations (to appear in J. Math. Kyoto Univ.). · Zbl 0203.10001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.